SOME IDENTITIES OF (P,Q) - FIBONACCI NUMBERS BY MATRIX METHODS

  • Alongkot Suvarnamani Rajamangala University of Technology Thanyaburi
Keywords: (p,q) - Fibonacci sequence, (p,q) - Fibonacci number,, matrix methods

Abstract

In this paper, we consider the generalized Fibonacci sequence which is (p,q) -Fibonacci sequence. We used the matrix methods to show some properties of (p,q) - Fibonacci number. We get some generalized identities of (p,q) - Fibonacci number.

Downloads

Download data is not yet available.

Author Biography

Alongkot Suvarnamani, Rajamangala University of Technology Thanyaburi

References

S. Falcon and A. Plaza, On the Fibonacci k-numbers, Chaos, Solitons and Fractals, 32 (2007): 1615 - 1624.

S. Falcon and A. Plaza, The k-Fibonacci Sequence and the Pascal 2-Triangle, Chaos, Solitons and Fractals, 33 (2007): 38 - 49.

S. Falcon and A. Plaza, On the 3-Dimensional k-Fibonacci Spiral, Chaos, Solitons and Fractals, 38 (2008): 993 - 1003.

T. Koshy, Fibonacci and Lucas Number with Applications, Wiley - Interscience, New York, NY, USA, 2001.

A. Suvarnamani and M. Tatong, Some Properties of (p,q) - Fibonacci Numbers, Science and Technology RMUTT Journal, 5 (2) (2015): 17 - 21.

A. Suvarnamani, Some Properties of (p,q) - Lucas Number, Kyungpook Mathematical Journal, 56 (2016): 367 - 370.

A. Suvarnamani, On the Odd and Even Terms of (p,q) - Fibonacci Number and (p,q) - Lucas Number, NSRU Science and Technology Journal, 8 (8) (2016): 73 - 78.

S. Vajda, Fibonacci and Lucas Number and the Golden Section , Ellis horwood, Chichester, UK, 1989.

Published
2017-11-24
Section
บทความวิจัย (Research Article)